# SDR AALA20130508038

- Difficulty date: May 8, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 64,698 hours, 22,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT MIA-POS  CREW REPORTED ELECTRICAL ODOR IN CABIN.  EMERGENCY DECLARED FLIGHT DIVERTED SJU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND SMOKE SMELL CAME FROM SEAT 6F SIDEWALL LIGHT ASSEMBLY.  REPLACED BALLAST FOR SEAT 6F SIDEWALL LIGHT ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
